# SDR HEEA966891

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Defective
- Location: Cockpit Xponder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS TOO DIM. REPLACED PHOTOCELL V101 P/N 134-5005-02.  REPAIRED. CLEANED AND TESTED UNIT.  TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
